Model elements of non-selfadjoint operators
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1043-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a18,
author = {\`E. R. Tsekanovskii},
title = {Model elements of non-selfadjoint operators},
journal = {Doklady Akademii Nauk},
pages = {1043--1046},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a18/}
}
È. R. Tsekanovskii. Model elements of non-selfadjoint operators. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1043-1046. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a18/